# SDR CALA0000612

- Difficulty date: May 3, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,071 hours, 19,905 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 591356135
- Condition: Gouged
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 5 FLAP LEADING EDGE IS GOUGED.  REMOVED AND REPLACED RUB STRIP PER EC/RA 5750-01579 AND SRM 51-30-2.
